# SDR MASA20210723301

- Difficulty date: July 23, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 36,875 hours, 30,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MM67036537016
- Condition: Damaged
- Location: Bs 1144-1162 S9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 1144 AND FS 1162 AT STGR 9R IS GOUGED I CHAFED/ PUNCTURED | REPAIRED IAW STS EA 81-2021-037
